The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
This is Dr. D.J., experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.
Lithium is known to cause thyroid problem and high cholesterol as side effects.
Your TSH is mildly elevated.
Since you are on lithium, you should be started on levothyroxine 25 mcg daily.
This will improve your psychological symptoms, help you lose weight, improve your energy level.
What is normal for TSH
Is the Billirubin something related or another concern?
should be below 2.5
yes bilirubin also elevated a sign of liver injury.
but this is not likely lithium related.
What would be considered high (not moderatelly high) in TSH
This can be a different problem probably due to the fatty liver.
A liver ultrasound should be considered.
Usually above 10 --but also severity of symptoms taken into account besides TSH value.
I also take atypical antipsychotic (Risperdone) but only .5 mg
Risperidone can damage your liver.
So, this should be considered and discussed with your doctor.
It was my pleasure to help you today. Best wishes,Please rate the chat Good or Excellent ( smiley faces), if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/